# SDR SWAA2023062772136

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 70,304 hours, 41,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH IN AFT GALLEY IS ILLUMINATED RED<[01] RESET EMERGENCY EXIT LIGHT SWITCH IN AFT GALLEY ; RED LIGHT EXTINGUISHED . OPS CHECK GOOD IAW SIP 33-51-00
